RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 18, Issue 2  


RESEARCH ARTICLE
On the Lie ring of derivations of a semiprime ring
Orest D. Artemovych, Kamil Kular
157
On types of local deformations of quadratic forms
Vitaliy M. Bondarenko
163
Lattices of partial sums
Giampiero Chiaselotti, Tommaso Gentile, Paolo Antonio Oliverio
171
Exponent matrices and Frobenius rings
M. A. Dokuchaev, M. V. Kasyanuk, M. A. Khibina, V. V. Kirichenko
186
Additivity of Jordan elementary maps on standard rings
Bruno Leonardo Macedo Ferreira, Henrique Guzzo Jr., João Carlos da Motta Ferreira
203
Morita equivalence for partially ordered monoids and po-$\Gamma$-semigroups with unities
Sugato Gupta, Sujit Kumar Sardar
234
A geometrical interpretation of infinite wreath powers
Vahagn H. Mikaelian
250
A nilpotent non abelian group code
Gabriele Nebe, Artur Schäfer
268
The endomorphisms monoids of graphs of order $n$ with a minimum degree $n-3$
Nirutt Pipattanajinda, Ulrich Knauer, Boyko Gyurov, Sayan Panma
274
On elements of high order in general finite fields
Roman Popovych
295
Colour class domination numbers of some classes of graphs
Yanamandram B. Venkatakrishnan, V. Swaminathan
301
On one class of algebras
Yuliia V. Zhuchok
306
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020